# SDR SWIA202053923

- Difficulty date: September 23, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL IS CORRODED AT (2) LOCATIONS ON THE FLOOR SKIN, (1) LOCATION ON THE FLOOR DOUBLER AND THE FLOOR STRAP SPANNING LBL 27.00 AND FLOOR SILL IS CORRODED IN NUMEROUS LOCATIONS.  DAMAGE IS BETWEEN FS 544.00 AND FS 559.00.  C-CHECK RO 11/11/2020.  REMOVED CORROSION FROM PRESSURE FLOOR SKIN, IAW BOMBARDIER REO AND PRESSURE FLOOR ANGLE IAW BOMBARDIER REO 601RAS.  DOCUMENTED ON ATTACHED CONTINUATION CARD WITH NO WEIGHT AND BALANCE CHANGE.  M-337 AND TASK CARD ATTACHED.  FLOOR STRAP REPAIR DOCUMENTED ON CAMP 21689664.
